Skip to main content
Article
Polynomial Generalizations of two-variable Ramanujan type identities
Electronic Journal of Combinatorics
  • James McLaughlin, West Chester University of Pennsylvania
  • Andrew V. Sills, Georgia Southern University
Document Type
Article
Publication Date
6-28-2011
Publisher
Electronic Journal of Combinatorics
Citation Information
James McLaughlin and Andrew V. Sills. "Polynomial Generalizations of two-variable Ramanujan type identities" Electronic Journal of Combinatorics Vol. 18 Iss. 2 (2011) p. 1 - 10 ISSN: 1077-8926
Available at: http://works.bepress.com/james-mclaughlin/2/